# SDR 7AHR2011021801

- Difficulty date: February 18, 2011
- Submitted: February 18, 2011
- Operation: General aviation
- Aircraft: N842AL
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 66,394 hours, 64,103 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498117
- Condition: Corroded
- Location: Bs 344
- Part time: 66,364 hours, 64,103 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, A VISUAL INSP REVEALED CORROSION ON STR 22 LT AT FUSELAGE BODY STA 344.  A 20 IN SECTION OF STR WAS REPLACED IAW SRM REF 53-10-3.  NO OTHER DAMAGE WAS NOTED AT THIS LOCATION.
